This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
P. C. Eklof and G. Sabbagh, “Model completions and modules,” Ann. Math. Logic,2, No. 3, 251–295 (1971).
P. C. Eklof and G. Sabbagh, “Definiability properties for modules and rings,” J. Symb. Logic,36, 629–649 (1971).
G. Sabbagh, “Aspects logiques de la purete dans les modules,” C. R. Acad. Sci. A,271, 909–912 (1969).
N. Ya. Komarnitskii, “Torsions and quasivarieties of modules,” in: Questions of the Qualitative Theory of Differential Equations and Their Applications [in Russian], Kiev (1978), pp. 19–21.
M. Y. Prest, “Some model-theoretic aspects of torsion theories,” J. Pure Appl. Algebra,12, No. 3, 295–310 (1978).
N. Ya. Komarnitskii, “On the axiomatizability of some classes of modules connected with torsions,” in: Algebras and Modules [in Russian], Kishinev (1980), pp. 35–48.
C. U. Jensen and P. Vamos, “On the axiomatizability of certain classes of modules,” Math. Z., 167, No. 3, 227–237 (1979).
A. P. Mishina and L. A. Skornyakov, Abelian Groups and Modules [in Russian], Nauka, Moscow (1969).
B. Stenström, Rings and Modules of Quotients, Springer-Verlag, Berlin-New York (1975).
A. I. Mal'tsev, Algebraic Systems, Springer-Verlag, Berlin-Heidelberg-New York (1973).
C. C. Chang and H. J. Keisler, Model Theory, North-Holland/Elsevier, Amsterdam-London-New York (1973).
W. Szmielew, “Elementary properties of Abelian groups,” Fund. Math.,41, 203–271 (1955).
E. L. Gorbachuk and N. Ya. Komarnitskii, “I-radicals and their properties,” Ukr. Mat. Zh.,30, No. 2, 212–217 (1978).
V. Dlab, “A characterization of perfect rings,” Pac. J. Math.,33, No. 1, 79–88 (1970).
N. Ya. Komarnitskii, “Duo-rings over which all torsions are S-torsions,” Mat. Issled.,48, 65–68 (1978).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 34, No. 2, pp. 151–157, March–April, 1982.
About this article
Cite this article
Gorbachuk, E.L., Komarnitskii, N.Y. Axiomatizability of radical and semisimple classes of modules and Abelian groups. Ukr Math J 34, 124–129 (1982). https://doi.org/10.1007/BF01091514
- Abelian Group
- Semisimple Class